# SDR USAA2011011390207

- Difficulty date: January 4, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D53470394208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON SUPPORT FITTING AT FR58 BETWEEN S40R TO S43R.  REPLACED SUPPORT FITTING AT FR58 BETWEEN S40R TO S43R IAW A319 SRM 51-72-11 & AIRBUS DRAWING  D53476358.
